# SDR SWAA2024070910036

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 65,382 hours, 35,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Intermittent
- Location: Aft Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INTERMITTENT<[01] REMOVED AND REPLACED BATTERIES IN AFT MEGAPHONE REF. AMM 25-64-00 OPS CHECK GOOD
